# SDR LR7A2022011603077

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 40,534 hours, 25,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 303710347
- Condition: Cracked
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING SCHEDULED FLIGHT CARGO COMPARTMENT REFRIGERATION WARNING LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEEDURES AND RETURNED TO BLOCK. / REPLACED REFRIGERATION BLEED AIR DUCT ASSY IAW SMP581 21-50.    LP 97185.
